# SDR EIAA970134

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1737-1739
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D CHECK INSPECTION, DISCOVERED AFT CARGO BS 1737-1739 STRINGER 27R CORRODED.  REPAIR ACCOMPLISHED IAW SRM 51-10-01, REPLACED STRINGER FROM BS 1715-1740 WITH EXISTING SPLICE.  (M)
